Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Accident, muscle pull. Taking Hephenac-D, ciprofloxacin, severe anal pain. Anal pain due to medication or muscle pull?

Hi, Im XXXXXXXXXX, 33, and recently I had a small accident where I had pulled a muscle and was prescribed Hephenac-D and antibiotic ciprofloxacin 500mg. I was okie for 4 days and even my hand problem was reduced, however since last 2 days I am suffering with severe Anal pain which is almost unbearable. There is nothing like fissures or pestula, but its just pain shooting frm rectum and hardly allowing me to walk and even sleep. I am taking Hephenac-D and thats the only one subduing now for some time. Any suggestions would be greatly appreciated. I had visited the DOC yestrerday and he asked me to stop Ciproflox, and prescribed a syrup Cital and tab - Panta 40.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Hand Surgery 's  Response
hi raghvendra

welcome to hcm forum

as per your history you had small accident, i think that during the accident you might have fallen on your buutocks and have injured your tail bone.. so i advised you to get a xray of the coccyx bone and with report meet an orthopaedics. For the time being i will advised you to take rest analgesics and use a hollow/coccygeal ring(ring with hollow in the centre) whenever your sitting..

wishing you early recovery

Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor